Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

A polynomial invariant for knots via von Neumann algebras


Author: Vaughan F. R. Jones
Journal: Bull. Amer. Math. Soc. 12 (1985), 103-111
MSC (1980): Primary 57M25; Secondary 46L10
DOI: https://doi.org/10.1090/S0273-0979-1985-15304-2
MathSciNet review: 766964
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57M25, 46L10

Retrieve articles in all journals with MSC (1980): 57M25, 46L10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15304-2